# SDR SWIA200819222

- Difficulty date: February 11, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 15,966 hours, 13,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR EMERGENCY LIGHTING STRIP IS INOP, FLIGHT NR 6046.  SECURED AFT EMERGENCY LIGHT CONNECTORS AS REQUIRED.  OPS CHECKS GOOD.
